Authors: Iričanin, Bratislav
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Eventually constant solutions of a rational difference equation
Journal: Applied Mathematics and Computation
Volume: 215
Issue: 2
First page: 854
Last page: 856
Issue Date: 15-Sep-2009
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2009.05.044
Abstract: 
We describe all the solutions of a rational difference equation from Putnam's mathematical competition, which are eventually equal to its positive equilibrium over(x, ̄) = 1. As a consequence we give a new, elegant and short proof of the fact that the equation has a positive solution which is not eventually equal to one. Moreover, we show that almost all solutions of the equation are not eventually equal to one.
Keywords: Eventually equal to unity | Positive solutions | Rational difference equation
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

94
checked on Dec 6, 2022

Page view(s)

13
checked on Dec 6, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.